en
Scientific article
Open access
English

The Conway potential function of a graph link

ContributorsCimasoni, David
Published inMathematical proceedings of the Cambridge Philosophical Society, vol. 136, no. 3, p. 557-563
Publication date2004
Abstract

We give a closed formula for the multivariable Conway potential function of any graph link in a homology sphere. As corollaries, we answer three questions by Walter Neumann about graph links.

Classification
  • arxiv : math.GT
Note1 figure
Citation (ISO format)
CIMASONI, David. The Conway potential function of a graph link. In: Mathematical proceedings of the Cambridge Philosophical Society, 2004, vol. 136, n° 3, p. 557–563. doi: 10.1017/S0305004103007278
Main files (1)
Article
accessLevelPublic
Identifiers
ISSN of the journal0305-0041
648views
244downloads

Technical informations

Creation10/21/2010 1:43:00 PM
First validation10/21/2010 1:43:00 PM
Update time03/14/2023 4:08:06 PM
Status update03/14/2023 4:08:06 PM
Last indexation02/12/2024 7:27:07 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack